# SDR AWXA200500107

- Difficulty date: December 23, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65498842
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK, CORROSION WAS FOUND ON UPPER AND LOWER SURFACE OF FLOORBEAM UPPER CHORD AT BS 967, BETWEEN LBL 50 AND RBL 38, WL 208.  MAINTENANCE CUTOUT DAMAGE IN FLOORBEAM UPPER CHORD AT BS 967, FROM LBL 50 TO RBL 38; FABRICATED A NEW REPLACEMENT SECTION OF UPPER CHORD, 2 EACH SUPPORT ANGLES AND STRAPS; INSTALLED REPAIR PARTS IAW ER 03-5310-05007-RC1.
